# SDR 99ZZZX502

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N173QS
- Make and model: Cessna 172R
- Aircraft serial: 17280460
- System (JASC): 1220 · Oil Servicing
- Part: Oil
- Part number: 15W50
- Condition: Mismanufactured
- Location: Engine
- Part time: 297 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DID ROUTINE OIL CHANGE AT 100-HOUR/ANNUAL INSPECTION.  ALL NORMAL UNTIL RUN-UP AT COMPLIANCE OF INSPECTION.  LOW OIL PRESSURE AT ALL POWER SETTINGS.  SPSI AT IDLE.  TROUBLESHOT SITUATION AND FOUND BAD OIL FROM 2 EACH 1-GALLON JUGS (WERE SEALED) FROM OIL INVENTORY.  DRAINED OIL.  REMOVED FILTER AND INSTALLED NEW OIL.  OPS CHECKED NORMAL.  SUBMITTER SUGGESTED GOOD RUN-UP/WARM-UP AND DOUBLE CHECK OIL PRESSURE.
